Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What causes painful red and purplish discoloration on feet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3552 Questions
probable athletes foot (bilateral) with painful red and purplish discoloration to several area---pedal pulse present --itching, burning tash to both feet--extremely painful 4th toe with purplish ( appears as bruising) coloring. painful weightbearing; started approx. 1 week after taking ceftin for sinusinfection, which caused severe diarrhea, nausea and loss of appetite. never any obvious exposure to athletes feet ( never had before)--rash and "a llot of the itching and burning subsided after using tolectin for 2 days..pain and bruising continues.
Posted Sat, 22 Feb 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Kindly send in the photos of affected skin.... Detailed Answer: Hi, To confirm you have Athlete's foot, I'd kindly ask to send in the photos of your both feet. The photos will greatly help in assisting you further. If I was your caring doctor would advise to: - wash your feet with warm water and hypoallergic soap - dry it well - apply otc Crystal violet (for external use) on the affected feet - let it dry - apply then, terbinafin 1% cream on the affected feet Depending on the severity of the symptoms, a microscopical examination of the skin scratches (on 10% KOH) of the affected area would be recommended. Depending on the results, oral terbinafin might be also prescribed. Looking forward to have the photos of the affected area from Athlete's foot. Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor